# SDR DXTA2011103104774

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 6,504 hours, 5,026 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: S31762
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE INTO THE UP POSITION.  REPLACED THE LT MLG SQUAT SWITCH WITH A NEW SWITCH IAW MM 32-61-00, OPS CHECKED GOOD.  PERFORMED MLG HYD SYS ADJUSTMENT TEST WHICH INCLUDES ASSOCIATED SQUAT SWITCH SYS, FLAP POSITION, T/R 32-01-00.
